Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 213659, 7 pages
Research Article

Block Preconditioned SSOR Methods for -Matrices Linear Systems

School of Mathematics and Statistics, Hexi University, Zhangye, Gansu 734000, China

Received 9 January 2013; Accepted 12 March 2013

Academic Editor: Hak-Keung Lam

Copyright © 2013 Zhao-Nian Pu and Xue-Zhong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao-Nian Pu and Xue-Zhong Wang, “Block Preconditioned SSOR Methods for -Matrices Linear Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 213659, 7 pages, 2013. doi:10.1155/2013/213659